Dizzy ECA/NYC feeling

  1. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    Dizzy ECA/NYC feeling


    When i first start ECA or NYC i get a reeally dizzy feeling where i just feel weird as hell, and either hot or cold, this goes away after a few days, but i start feeling like **** when i try to lift or ride my bike to class, so i always stop. Thats a reason why i love clen so much, doesn't make me feel like that.

    Know of any way to combat this? thanx.

  2. Banned
    YellowJacket's Avatar
    Join Date
    Oct 2002
    Location
    In front of a computer. At all times.
    Posts
    0
    Rep Power
    0

    Is it like a "coming off" effect? Like a crash? ECA wears out my PNS at times and when I come off, or sometimes when Im still under the influence of them, I feel like ****. My head gets hot, etc. Almost like Im getting the flu. This is just a side effect of over stimulation of the PNS I would assume.....
  3. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Location
    PA
    Posts
    2,628
    Rep Power
    1459

    I usually get this if I start out at a normal to high dosage. Usually if I start real low for a couple days and work up I'm good. Sounds like overstimulation to me.
    •   
       

  4. Moderator
    WYD02's Avatar
    Join Date
    Oct 2002
    Posts
    818
    Rep Power
    554

    I dont get hot and cold really but I do get a little dizzyness especially after doing a set when working out.  My body is quite responsive to stimulants...I don't think I've ever taken more than 2 caps of any eca or nyc product in a day. 

     
  5. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    yeah it's the same things you guys discribed above, but even when i start on low doses it still happens for like the first week, and like the 3-4th day i just quit, cause it gets in the way of everything.
  6. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Location
    Southwest Florida
    Age
    41
    Posts
    12,913
    Rep Power
    7016

    I must be lucky. I don't feel **** physically but I definetly feel more motivated. ECA more than NYC....
    http://anabolicminds.com/forum/image...et/twitter.png http://anabolicminds.com/forum/image...t/facebook.png

    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  7. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Location
    PA
    Posts
    2,628
    Rep Power
    1459

    Oh I forgot, NYC doesn't give me that feeling usually, unless I do quite a bit, which maybe I could have from time to time
  8. Registered User
    DarCSA's Avatar
    Join Date
    Oct 2002
    Location
    USA
    Posts
    0
    Rep Power
    0

    It's the THC you're stoned. That sounds weird man. I am not sure what the problem is.
  9. Board Supporter
    TMack40's Avatar
    Stats
    6'3"  190 lbs.
    Join Date
    Oct 2002
    Age
    31
    Posts
    301
    Rep Power
    295

    I got that feeling really bad and consistently when i took hydroxycut but when i switched to xenadrine I only got it once the first time i took it and then i was fine from that on in. Even the next time i started an eca after being off for a while i was fine. Sounds like your body just doesnt react well with these compounds. My only advice would be to start off at real low doses, even lower than reccommended at first and work up but youve already said that doesnt really work. If you can get clen you shouldnt have any probs cutting though anyway.
  10. Avant's #1 Stunna'
    Board Sponsor
    Sir Savage's Avatar
    Join Date
    Nov 2002
    Location
    Atlanta, GA
    Age
    32
    Posts
    2,082
    Rep Power
    1185

    Originally posted by Jonblaze639
    When i first start ECA or NYC i get a reeally dizzy feeling where i just feel weird as hell, and either hot or cold, this goes away after a few days, but i start feeling like **** when i try to lift or ride my bike to class, so i always stop. Thats a reason why i love clen so much, doesn't make me feel like that.
    You're just a weird motherf*cker.















    J/k. I get the same feeling when I first start taking EC after a long layoff. A few weeks ago, I started taking Stacker 2. When I took my first dose (two caps), I felt fine at first. About 30 minutes later, though, I was walking to class and I felt like I was going to pass out. It's just one of those things where if you aren't used to it, you should work your way up slowly. I used to "crash" in late afternoons or evenings, but for some reason, I don't with Stacker 2.
  11. Registered User
    SCORPIO's Avatar
    Join Date
    Dec 2002
    Location
    down south
    Posts
    513
    Rep Power
    399

    Jonblaze, where the hell you been boy!

    Are you taking you dose on an empy stomach? or after a bit of food? Try both and see which makes a difference. ECA tends to be more effective (stronger) on an empty stomach. Also how many are you taking at a time? You might want to try taking 1 cap every 3-4 hrs throughout the day. See if that helps. Experiment by coming at it from different angles to see what works, Good luck!
  12. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    whats up scorpio-just been busy w/ school and looking for a future Ms. Jblaze. I'm starting to give up hope bro, all the really hot chciks are dumb as heck or slutty. Starting to think breaking up w/ my ex was a bad idea.....shes by far the closest thing i've had to perfection. Oh well. =\


    I usually take my ECA before i eat a meal, but maybe i'll try taking it after i eat, and start off at real low doses. My body doesn't react well to stimulants AT ALL!

    TMack40-If i could stay on clen for 2 months str8 i would! I love the way i feel on the stuff, all energized and happy and ****. LMAO =)

    So i guess i'm gonna just start off on real low doses and work my way up. My next problem is having to take a leak like 30 seconds after i just went. Like i just go half, and then have to go again in 30 seconds, then i'm good for a few hours.....maybe i'm just weird Motherf*cker like Savage thinks.
  •   

      
     

Similar Forum Threads

  1. Furazadrol feels like ECA....but worse...
    By waynaferd in forum Anabolics
    Replies: 3
    Last Post: 04-23-2010, 01:22 PM
  2. Why do I feel nothing from ECA?
    By diablosho in forum Weight Loss
    Replies: 58
    Last Post: 04-09-2010, 09:40 AM
  3. Pros and Cons of using ECA with PH's
    By bigbadboss101 in forum Anabolics
    Replies: 5
    Last Post: 12-26-2002, 08:09 AM
  4. how long til i feel it?
    By "THE TICK" in forum Anabolics
    Replies: 16
    Last Post: 12-04-2002, 01:23 PM
  5. I AM SICK.. of feeling over loaded with info
    By WanaKnowMore in forum Anabolics
    Replies: 18
    Last Post: 10-28-2002, 07:34 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in